advertisement
Question
Posted by: Jo | 2007/03/29

Periods

hello
I would liek you opinion on my condition... Every month i bleed heavily( the pills has help though) and get extreme pain. In between period i spot/have discharge. Last year i had a laporoscopy as intercourse was painful so they found a cyst 3cm in diameter. I still feel as if something is wrong cos i am always dirty... Could it be a infection that has never cleared up? 2 years ago i had a miryna put in which was very sore and it was infection apon infection. My intercourse with my husband has never been the sam since the miryna...
Please advise
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stll have the Mirena in, this could be the cause of the spotting. Pain with intercourse coiuld also mean an infection. Also you don;t say what happened to the cyst. I would suggest that you go back to your gynaecologist and tell him/her that you are still having pain and heavy periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement